Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Related review: Bull. Amer. Math. Soc., Volume 49, Number 1 (1943), 31--32
Full text of review: PDF

Book Information

Title: Tables of Probability Functions. Vol. I
Additional book information New York, Work Projects Administration. 1941. 28+302 pp. $2.00.


Review Information

Reviewer: Virgil Snyder
Journal: Bull. Amer. Math. Soc. 48 (1942), 201
DOI: http://dx.doi.org/10.1090/S0002-9904-1942-07638-5
PII: S 0002-9904(1942)07638-5